Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 10, 2020, 7:09 PM CST for 4 counties in Illinois; Lincoln County, Pike County, Saint Charles County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 7:09 PM CST (01:09 UTC)
- Expired
- Jan 10, 2020, 8:00 PM CST
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068
WUUS53 KLSX 110109
SVRLSX
ILC013-061-083-149-MOC113-163-183-110200-
/O.NEW.KLSX.SV.W.0002.200111T0109Z-200111T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
709 PM CST Fri Jan 10 2020
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Calhoun County in southwestern Illinois...
Greene County in southwestern Illinois...
Southeastern Pike County in west central Illinois...
Jersey County in southwestern Illinois...
Northwestern St. Charles County in east central Missouri...
Eastern Lincoln County in east central Missouri...
Southeastern Pike County in northeastern Missouri...
* Until 800 PM CST.
* At 709 PM CST, severe thunderstorms were located along a line
extending from near Elsberry to 6 miles southwest of Hardin to near
Chain of Rocks, moving northeast at 80 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
O'Fallon, St. Charles, St. Peters, Wentzville, Lake St. Louis,
Dardenne Prairie, Jerseyville, White Hall, Elsberry, St. Paul,
Carrollton, Brighton, Roodhouse, Winfield, Greenfield, Hardin,
Grafton, Elsah, New Melle and Josephville.
This includes Interstate 70 in Missouri between exits 210 and 222.
This also includes Pere Marquette State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3920 9090
3952 9059
TIME...MOT...LOC 0109Z 216DEG 70KT 3922 9079 3911 9072 3888 9078
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Britt3 follow-up statements
373
WWUS53 KLSX 110131
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
731 PM CST Fri Jan 10 2020
ILC149-MOC163-110140-
/O.CAN.KLSX.SV.W.0002.000000T0000Z-200111T0200Z/
Pike IL-Pike MO-
731 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3926 9060
3952 9037
TIME...MOT...LOC 0130Z 228DEG 53KT 3934 9041 3912 9048 3886 9058 3873
9071
$$
ILC013-061-083-MOC113-183-110200-
/O.CON.KLSX.SV.W.0002.000000T0000Z-200111T0200Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-Lincoln MO-
731 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR SOUTHEASTERN CALHOUN...GREENE...JERSEY...NORTHWESTERN ST. CHARLES
AND SOUTHEASTERN LINCOLN COUNTIES...
At 730 PM CST, severe thunderstorms were located along a line
extending from near Carrollton to 7 miles southwest of Old Kane to
near St. Charles to Weldon Spring Heights, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Wentzville, Lake St. Louis,
Dardenne Prairie, Jerseyville, White Hall, St. Paul, Carrollton,
Brighton, Roodhouse, Winfield, Greenfield, Hardin, Grafton, Elsah,
New Melle, Josephville and Athensville.
This also includes Pere Marquette State Park.
This includes Interstate 70 in Missouri between exits 210 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3926 9060
3952 9037
TIME...MOT...LOC 0130Z 228DEG 53KT 3934 9041 3912 9048 3886 9058 3873
9071
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Britt006
WWUS53 KLSX 110135 CCA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
735 PM CST Fri Jan 10 2020
ILC149-MOC163-110140-
/O.COR.KLSX.SV.W.0002.000000T0000Z-200111T0200Z/
Pike IL-Pike MO-
735 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR PIKE AND PIKE COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3926 9060
3952 9037
TIME...MOT...LOC 0130Z 228DEG 53KT 3934 9041 3912 9048 3886 9058 3873
9071
$$
ILC013-061-083-MOC113-183-110200-
/O.COR.KLSX.SV.W.0002.000000T0000Z-200111T0200Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-Lincoln MO-
735 PM CST Fri Jan 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR SOUTHEASTERN CALHOUN...GREENE...JERSEY...NORTHWESTERN ST. CHARLES
AND SOUTHEASTERN LINCOLN COUNTIES...
At 734 PM CST, severe thunderstorms were located along a line
extending from near White Hall to near Old Kane to near Orchard Farms
to Cottleville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Wentzville, Lake St. Louis,
Dardenne Prairie, Jerseyville, White Hall, St. Paul, Carrollton,
Brighton, Roodhouse, Winfield, Greenfield, Hardin, Grafton, Elsah,
New Melle, Josephville and Athensville.
This also includes Pere Marquette State Park.
This includes Interstate 70 in Missouri between exits 210 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3926 9060
3952 9037
TIME...MOT...LOC 0130Z 228DEG 53KT 3934 9041 3912 9048 3886 9058 3873
9071
HAIL...0.88IN
WIND...60MPH
$$
Britt488
WWUS53 KLSX 110154
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
754 PM CST Fri Jan 10 2020
ILC013-061-083-MOC113-183-110203-
/O.EXP.KLSX.SV.W.0002.000000T0000Z-200111T0200Z/
Calhoun IL-Greene IL-Jersey IL-St. Charles MO-Lincoln MO-
754 PM CST Fri Jan 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
GREENE...JERSEY...NORTHWESTERN ST. CHARLES AND SOUTHEASTERN LINCOLN
COUNTIES WILL EXPIRE AT 800 PM CST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3952 9015 3901 9015 3900 9017 3900 9027
3895 9028 3867 9089 3902 9079 3926 9060
3952 9037
TIME...MOT...LOC 0153Z 228DEG 53KT 3956 9009 3934 9016 3908 9026 3895
9040
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 5:46 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 10, 5:46 PM CST, 1 hour 23 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
546 PM CST Fri Jan 10 2020
.SHORT TERM... (Through Late Saturday Night)
Issued at 248 PM CST Fri Jan 10 2020
A nearly stationary front extended across central MO, just south
of COU with a deep upper level trough moving into the southern
Plains. Widespread convection was developing and moving into
western MO this afternoon. Low level moisture and instability has
become favorable along and south of the front for severe
convection tonight mainly across southern MO, possibly extending
into the St Louis metro area. Initial severe convection will be
more discrete supercells or multicells late this afternoon and
early this evening with a primary threat for hail and isolated
tornadoes, but a quasi linear convective system is expected to
develop and move through parts of our area late this evening and
overnight with damaging winds the primary threat. Besides the
threat for severe storms tonight there will continue to be a flash
flood threat tonight into Saturday morning as high rainfall rates
are expected with the convection which will be moving over areas
which have already received significant rainfall amounts last
night. Much of the area will see total rainfall amounts of 2 to 4
inches with isolated areas picking up a total of 5-6 inches since
Thursday night which will lead to flooding of low lying flood
prone areas, low water crossings and small creeks and streams.
The Flash Flood Watch will continue for much of the area until
noon on Saturday. As the cold front shifts southeastward later
tonight the temperature will drop below the freezing mark across
parts of northeast and central MO and west central IL late tonight
and early Saturday morning. The forecast soundings depict an
elevated warm layer which will result in mainly freezing rain.
This freezing rain will result in ice accumulation and hazardous
driving conditions. As the surface/850 mb low develops, deepens
and shifts east-northeast of our area this cold air will deepen
and an area of deformation type precipitation will develop over
northeast and central MO and west central IL by Saturday afternoon
with the precipitation type transitioning to mainly snow. Will
continue the Winter Storm Warning for a part of northeast MO into
west central IL, and a Winter Weather Advisory for central MO
into parts of west central IL, just south-southeast of the
Warning until midnight Saturday night. The combination of snow and
ice accumulation along with strong gusty winds will lead to
hazardous driving conditions. Temperatures will be nearly steady
or fall on Saturday due to the cold air advection behind the cold
front plus little if any solar insolation with the low level
cloud cover and precipitation. The wintry precipitation will
shift northeast of the forecast area by late Saturday night, but
much colder low temperatures are forecast, particularly across
northeast and central MO and west central IL.
GKS
.LONG TERM... (Sunday through Next Friday)
Issued at 248 PM CST Fri Jan 10 2020
A fast moving negatively tilted upper level trough may bring a
quick shot of light snow to northeast MO and west central IL Sunday
night. Warmer temperatures are forecast for Monday with well above
normal temperatures for Tuesday. The operational GFS model brings
a low pressure system across our area on Wednesday with the
potential for rain, followed by much colder conditions for
Wednesday night and Thursday as a strong surface ridge builds into
our area from the northern Plains.
GKS
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 538 PM CST Fri Jan 10 2020
Showers and thunderstorms are expected to continue thru the period
with IFR conditions remaining dominant. The rain is expected to
change to FZRA, then mix with sleet and eventually change to snow.
Some of the thunderstorms may be strong to severe at
KCOU/KSTL/KSUS/KCPS this evening and overnight.
Tilly
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory from midnight tonight to midnight CST
Saturday night for Audrain MO-Boone MO-Callaway MO-Cole MO-
Crawford MO-Franklin MO-Gasconade MO-Lincoln MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Warren MO.
Flash Flood Watch through Saturday morning for Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
Madison MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Warren MO-Washington MO.
Flash Flood Watch through late tonight for Audrain MO-Boone MO-
Callaway MO-Cole MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO.
Winter Storm Warning until midnight CST Saturday night for Knox
MO-Lewis MO-Marion MO-Monroe MO-Shelby MO.
IL...Winter Weather Advisory from midnight tonight to midnight CST
Saturday night for Brown IL-Pike IL.
Flash Flood Watch through Saturday morning for Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
Flash Flood Watch through late tonight for Adams IL-Brown IL-
Pike IL.
Winter Storm Warning until midnight CST Saturday night for Adams
IL.
&&
WFO LSXHazardous weather outlook, Jan 10, 3:29 PM CST, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 329 PM CST Fri Jan 10 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-112130- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 329 PM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Multiple rounds of rainfall are expected with total additional rainfall amounts of 2 to 4 inches forecast. Locally higher amounts are possible. A Flash Flood Watch is in effect for a large portion of the area. See the Watch product for additional details. Scattered thunderstorms are forecast across much of the area. Some of these storms may be severe tonight across parts of southern into central Missouri and southwest Illinois. A hail threat will exist this evening but the primary severe threats will be damaging winds and isolated tornadoes for much of tonight. Accumulating snow, sleet, and ice is expected mainly late tonight across parts of northeast and central Missouri and west central Illinois. The highest impacts are expected in northeast Missouri and a portion of west-central Illinois where a Warning has been issued. Please see the Warning product for additional details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The heavy rainfall threat is expected to shift east of our region by Saturday afternoon. A Flash Flood Watch remains in effect for many areas until this time. See the Watch product for additional details. Accumulating snow, sleet, and ice is expected across northeast and central Missouri and west central Illinois. The highest impacts are expected in northeast Missouri and a portion of west-central Illinois where a Warning has been issued. For central Missouri and parts of west central Illinois an Advisory has been issued. Please see the Warning and Advisory products for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for tonight. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service and also to report rainfall amounts in excess of an inch or any flooding. GKS
In the hours before
Local storm report, Jan 10, 1:12 PM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
112 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN AFFTON 38.55N 90.33W
01/10/2020 M3.30 INCH ST. LOUIS MO PUBLIC
EVENT TOTAL SO FAR. SUBMITTED VIA SOCIAL
MEDIA.
&&
MAPLESLocal storm report, Jan 10, 1:13 PM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
113 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HEAVY RAIN 2 SE TRENTON 38.59N 89.66W
01/10/2020 M1.56 INCH CLINTON IL PUBLIC
EVENT TOTAL SO FAR. REPORT SUBMITTED VIA WEB
FORM.
&&
MAPLESLocal storm report, Jan 10, 1:16 PM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CST FRI JAN 10 2020
LSR INFORMATION RECEIVED THROUGH EARLY AFTERNOON 1/10/20
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
01/10/2020 M1.00 INCH FRANKLIN MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
0846 AM HEAVY RAIN SAINT PETERS 38.78N 90.61W
01/10/2020 M1.00 INCH ST. CHARLES MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
1143 PM HEAVY RAIN 1 NW MURPHY 38.51N 90.50W
01/09/2020 M1.05 INCH ST. LOUIS MO PUBLIC
0730 AM HEAVY RAIN UNION 38.45N 91.01W
01/10/2020 M1.20 INCH FRANKLIN MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
1215 AM HEAVY RAIN GREENVILLE 38.89N 89.41W
01/10/2020 M1.25 INCH BOND IL PUBLIC
0847 AM HEAVY RAIN 2 NW WOOD RIVER 38.88N 90.11W
01/10/2020 M1.30 INCH MADISON IL PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
0610 AM HEAVY RAIN MASCOUTAH 38.51N 89.81W
01/10/2020 M1.50 INCH ST. CLAIR IL BROADCAST MEDIA
0600 AM HEAVY RAIN 2 E RICHMOND HEIGHTS 38.63N 90.29W
01/10/2020 M1.50 INCH ST. LOUIS CITY MO PUBLIC
12-HOUR TOTAL.
0922 AM HEAVY RAIN 1 S MARYLAND HEIGHTS 38.71N 90.48W
01/10/2020 M1.50 INCH ST. LOUIS MO TRAINED SPOTTER
SPOTTER REPORTS 1.5 INCHES OF RAIN JUST EAST
OF CREVE COEUR LAKE IN MARYLAND HEIGHTS.
RAIN HAS ENDED AT THIS TIME.
1106 AM HEAVY RAIN 2 SE TRENTON 38.59N 89.66W
01/10/2020 M1.56 INCH CLINTON IL PUBLIC
EVENT TOTAL SO FAR. REPORT SUBMITTED VIA WEB
FORM.
0845 AM HEAVY RAIN MAPLEWOOD 38.61N 90.32W
01/10/2020 M1.60 INCH ST. LOUIS MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
1008 AM HEAVY RAIN 2 NW SWANSEA 38.55N 90.02W
01/10/2020 M1.75 INCH ST. CLAIR IL PUBLIC
0946 AM HEAVY RAIN 2 NE GRANITE CITY 38.73N 90.10W
01/10/2020 M1.80 INCH MADISON IL PUBLIC
0600 AM HEAVY RAIN 3 NNW ARNOLD 38.48N 90.39W
01/10/2020 M1.88 INCH ST. LOUIS MO BROADCAST MEDIA
0725 AM HEAVY RAIN FENTON 38.54N 90.45W
01/10/2020 M1.94 INCH ST. LOUIS MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
1100 AM HEAVY RAIN VANDALIA 38.98N 89.10W
01/10/2020 M2.00 INCH FAYETTE IL PUBLIC
EVENT TOTAL THROUGH 11 A.M. SUBMITTED VIA
SOCIAL MEDIA.
0845 AM HEAVY RAIN SAINT CLAIR 38.35N 90.98W
01/10/2020 M2.00 INCH FRANKLIN MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
0906 AM HEAVY RAIN CEDAR HILL 38.36N 90.64W
01/10/2020 M2.00 INCH JEFFERSON MO TRAINED SPOTTER
SPOTTER REPORTS 2 INCHES OF RAIN FELL
OVERNIGHT.
0804 AM HEAVY RAIN 1 SW FENTON 38.53N 90.47W
01/10/2020 M2.04 INCH ST. LOUIS MO PUBLIC
1030 AM HEAVY RAIN WARSON WOODS 38.61N 90.39W
01/10/2020 M2.05 INCH ST. LOUIS MO PUBLIC
EVENT TOTAL THROUGH 1030 AM. REPORT RELAYED
VIA SOCIAL MEDIA.
0730 AM HEAVY RAIN 3 NNW ARNOLD 38.47N 90.39W
01/10/2020 M2.20 INCH ST. LOUIS MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
0900 AM HEAVY RAIN COLLINSVILLE 38.68N 90.00W
01/10/2020 M2.25 INCH MADISON IL PUBLIC
EVENT TOTAL SO FAR. PUBLIC REPORT SUBMITTED
VIA SOCIAL MEDIA.
0813 AM HEAVY RAIN CATAWISSA 38.43N 90.78W
01/10/2020 M2.50 INCH FRANKLIN MO TRAINED SPOTTER
0850 AM HEAVY RAIN CASEYVILLE 38.63N 90.03W
01/10/2020 M2.75 INCH ST. CLAIR IL TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
0930 AM HEAVY RAIN PACIFIC 38.48N 90.75W
01/10/2020 M2.90 INCH FRANKLIN MO PUBLIC
PUBLIC SUBMITTED A PHOTO OF THEIR RAIN GAUGE
THIS MORNING AND STATED IT WAS THE EVENT
TOTAL SO FAR.
0735 AM HEAVY RAIN SCOTSDALE 38.40N 90.59W
01/10/2020 M2.90 INCH JEFFERSON MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
1145 AM HEAVY RAIN UNION 38.45N 91.01W
01/10/2020 M3.20 INCH FRANKLIN MO PUBLIC
EVENT TOTAL SO FAR. SUBMITTED VIA SOCIAL
MEDIA.
1230 PM HEAVY RAIN AFFTON 38.55N 90.33W
01/10/2020 M3.30 INCH ST. LOUIS MO PUBLIC
EVENT TOTAL SO FAR. SUBMITTED VIA SOCIAL
MEDIA.
&&Local storm report, Jan 10, 2:40 PM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 SW MINERAL POINT 37.92N 90.75W
01/10/2020 M1.38 INCH WASHINGTON MO TRAINED SPOTTER
STORM TOTAL THROUGH 230 PM.
&&
MAPLESLocal storm report, Jan 10, 5:41 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL HILLSBORO 39.16N 89.49W
01/10/2020 M0.25 INCH MONTGOMERY IL TRAINED SPOTTER
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:35 PM CST | Tornado Warning | LSX | Calhoun, Pike | 40 min |
| Jan 10, 9:31 PM CST | Areal Flood Warning | LSX | Calhoun, Greene, Jersey | 15 hr |
| Jan 10, 10:39 PM CST | Areal Flood Warning | LSX | Jersey, Macoupin, Montgomery | 15 hr |
| Jan 10, 10:51 PM CST | Areal Flood Warning | LSX | Fayette, Marion | 15 hr |
| Jan 11, 2:28 AM CST | Areal Flood Advisory | LSX | Monroe, Randolph | 11 hr |
| Jan 11, 8:29 AM CST | River Flood Warning | LSX | Jersey | 4 days |
| Jan 11, 10:45 AM CST | River Flood Warning | LSX | Calhoun, Greene, Jersey | 5 days |
| Jan 11, 12:02 PM CST | River Flood Warning | LSX | Madison | 5 days |
| Jan 11, 12:02 PM CST | River Flood Warning | LSX | Saint Clair | 4 days |
| Jan 11, 12:29 PM CST | Areal Flood Warning | LSX | Calhoun, Greene, Jersey, Madison, Monroe | 23 hr |
| Jan 11, 1:43 PM CST | Areal Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Randolph, Saint Clair and 1 more | 22 hr |
| Jan 10, 6:09 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 36 min |
| Jan 10, 6:52 PM CST | Flash Flood Warning | LSX | Callaway, Gasconade, Lincoln, Montgomery, Osage, Warren | 6 hr |
| Jan 10, 7:46 PM CST | Flash Flood Warning | LSX | Callaway, Cole, Osage | 6 hr |
| Jan 10, 9:25 PM CST | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 9 hr |
| Jan 10, 10:49 PM CST | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Washington and 1 more | 15 hr |
| Jan 11, 12:36 AM CST | Areal Flood Warning | LSX | Callaway, Gasconade, Lincoln, Montgomery, Osage, Warren | 12 hr |
| Jan 11, 1:38 AM CST | Areal Flood Warning | LSX | Callaway, Cole, Osage | 9 hr |
| Jan 11, 4:47 AM CST | River Flood Warning | LSX | Crawford | 40 hr |
| Jan 11, 6:28 AM CST | River Flood Warning | LSX | Lincoln | 52 hr |
| Jan 11, 8:32 AM CST | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Jan 11, 8:34 AM CST | River Flood Warning | LSX | Saint Charles, Saint Louis | 70 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.